Amiodarone-induced acute lung toxicity in an ICU setting (Journal article)

Skroubis, G./ Galiatsou, E./ Metafratzi, Z./ Karahaliou, A./ Kitsakos, A./ Nakos, G.


Amiodarone is a highly effective antiarrhythmic drug, albeit notorious for its serious pulmonary toxicity. The incidence of amiodarone-induced pulmonary toxicity (APT) appears to be 1% per year (1). We report a case of very acute APT in a man suffering from postoperative atrial fibrillation.
Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Aged,Amiodarone/*adverse effects,Anti-Arrhythmia Agents/*adverse effects,Atrial Fibrillation/etiology,Cystectomy,Humans,Intensive Care,Lung Diseases/*chemically induced/radiography,Male,Pulmonary Edema/radiography,Respiratory Function Tests,Tomography, X-Ray Computed,Urinary Bladder Neoplasms/surgery
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/23935
ISSN: 0001-5172
Link: http://www.ncbi.nlm.nih.gov/pubmed/15777308
http://onlinelibrary.wiley.com/store/10.1111/j.1399-6576.2005.00606.x/asset/j.1399-6576.2005.00606.x.pdf?v=1&t=h0ngj9ss&s=2d17a6141ff3c5fb0f27993dbe201df44a87b986
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Skroubis-2005-Amiodarone-induced a.pdf440.81 kBAdobe PDFView/Open    Request a copy



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/23935
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.